# SDR 2009FA0000496

- Difficulty date: May 19, 2009
- Submitted: June 8, 2009
- Operation: General aviation
- Aircraft: N424FP
- Make and model: Diamon DA 40
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: DA456222000GS
- Condition: Debonded
- Location: Cabin Window
- Part time: 1,203 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR FUSELAGE CABIN WINDOW DISBONDED FROM FUSELAGE ALONG THE FWD EDGE OF WINDOW.  WINDOW CONTINURE TO FLEX OTWARD WITH CABIN AIR PRESSURE DURING FLIGHT.  SUBSEQUENT REMOVEAL OF WINDOW CLEARLY SHOWS NO BOND BETWEEN THE STRUCTURAL ADHESIVE AND THE FWD EDGE OF THE WINDOW.  REINSTALLED WINDOW IAW MFG INSTALLATION PROCEDURES.  (K)
